# SDR QXEA200400628

- Difficulty date: August 16, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 6,612 hours, 4,957 cycles
- Engine: Ge CF348C1
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Part time: 6,612 hours, 4,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD CARGO BAY CHIMNEY TORN.  MAINTENANCE REPLACED THE CHIMNEY AND THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
